# SDR FDEA201410243373

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 82,840 hours, 34,121 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: ARC0280508
- Part serial: FX0001
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW PANEL ARC0280, OTBD OF ACCESS 641 AB, DELAMINATED ON UPPER SURFACE INTERNAL TO WW.  PANEL DAMAGED BEYOND ECONOMIC REPAIR, REPLACED WITH SERVICEABLE PANEL.
